Accessibility navigation


An efficient Riemann solver for open channel flows

Glaister, P. (1996) An efficient Riemann solver for open channel flows. Communications in Numerical Methods in Engineering, 12 (1). pp. 13-20. ISSN 1099-0887

Full text not archived in this repository.

To link to this article DOI: 10.1002/(SICI)1099-0887(199601)12:1<13::AID-CNM944>3.0.CO;2-R


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15586
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation